# SDR SWAA2022022844494

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME STRINGER CLIP IS CRACKED BS 500I; STR 26R. / REMOVED AND REPLACED DAMAGED STRINGER CLIP IN FWD CARGO COMPARTMENT STA 500I STR 26R IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND BOEING DWG # 143A1234 REV A
